Inventiones mathematicae

, Volume 72, Issue 1, pp 57–75 | Cite as

Characters of irreducible representations of the Lie algebra of vector fields on the circle

  • Alvany Rocha-Caridi
  • Nolan R. Wallach


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Garland, H., Lepowsky, J.: Lie algebra homology and the Macdonald-Kac formulas. Invent. Math.34, 37–76 (1976)Google Scholar
  2. 2.
    Gelfand, I.M.: The cohomology of infinite dimensional Lie algebras; some questions of integral geometry. Actes, Congrès intern. math., 1970, Tome 1, p. 95–111Google Scholar
  3. 3.
    Goncharova L.V.: The cohomologies of Lie algebras of formal vector fields on the line. Functs. Anal. Prilozhen.7, No. 2, 6–14 (1973); No. 3, 33–44 (1973)Google Scholar
  4. 4.
    Jantzen, J.E.: Moduln mit einem höchsten Gewicht. Lecture Notes in Mathematics, vol. 750. Berlin-New-York-Heidelberg: Springer 1979Google Scholar
  5. 5.
    Kac, V.G.: Highest weight representations of infinite-dimensional lie algebras. Proceedings of the International Congress of Mathematicians, Helsinki, 1978Google Scholar
  6. 6.
    Kac, V.G.: Some problems on infinite dimensional Lie algebras and their representations (for AMS meeting at Amherst, 1981). PreprintGoogle Scholar
  7. 7.
    Rocha-Caridi, A.: Resolutions of irreducible highest weight modules over infinite dimensional graded Lie algebras, Proceedings of the 1981 Conference on Lie algebras and related topics. Lecture Notes in Mathematics, Vol. 933 Berlin-Heidelberg-New York: Springer 1982Google Scholar
  8. 8.
    Rocha-Caridi, A., Wallach, N.R.: Projective modules over graded Lie algebras I. Math. Z180, 151–177 (1982)Google Scholar
  9. 9.
    Rocha-Caridi, A., Wallach, N.R.: Highest weight modules over graded lie algebras: Resolutions. Filtrations and character formulas. To appear in the transactions of the A.M.S.Google Scholar
  10. 10.
    Shapovalov, N.N.: On a bilinear form on the universal enveloping algebra of a complex semi-simple Lie algebra. Functional Anal. Appl.6, 307–312 (1972)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Alvany Rocha-Caridi
    • 1
  • Nolan R. Wallach
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BurnswickUSA

Personalised recommendations